# SDR ASAA2016050616644

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,670 hours, 11,175 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 254A115010
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT ENGINE CAUTION LIGHT ILLUMINATED OVERHEAD.  PANEL REVERSER 1 LIGHT ILLUMINATED CYCLED REVERSER SEVERAL TIMES LIGHT WENT OUT.  ACFT GROUNDED. REPLACED AND TESTED NR 1 ENGINE A/T SWITCHPACK ASSY IAW AMM 76-11-07-400-802-F00.  ALL TESTS PASS. THIS CLEARS MEL 78-1B.
